MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an enucleation of the prostate procedure, the fiber working element fractured distally when the physician activated the enucleation pedal.The physician trimmed the fiber tip successfully and proceeded to complete the procedure with the same fiber without patient consequences.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual inspection of the fiber identified that the fiber body was fragmented into 2 pieces, confirming the reported event.The observed fiber tip was found degraded; this is normal degradation of the fiber which occurred through fiber use.Microscope inspection confirmed that the fiber connector was in good condition.A labeling review was conducted on the instruction for use and the ifu has instructions and warnings against fiber breaking.These ifu state: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement.A damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room.Hold the fiber tip to a nonreflective surface and ensure that a circular green spot appears.If the spot is not circular, re-cleave the fiber.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.Based on review of all information available and analysis results, a conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation.
 
Event or Problem Description

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23420645
Report Number2124215-2025-76042
Device Sequence Number9571470
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)270514(10)13912410
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0013912410
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOSES P120 LUMENIS CONSOLE.; MOSES P120 LUMENIS CONSOLE.
Patient SexMale